# SDR V0XD20160527113

- Difficulty date: May 23, 2016
- Submitted: May 28, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,112 hours, 24,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FLOOR SEAT TRACK SEGMENT HAS SIGNS OF CORROSION.  R & R SEAT TRACK IAW SRM 53-00-49.  WO 80406 WC 2162.
